| Model Number |
CNWTT0 |
| Medical Device Problem Codes |
Material Opacification (1426); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient had blurred vision.The iol was exchanged for unspecified advanced technology intraocular lens.Clinical reason for explant mentioned as hazy optics.Additional information has been requested, yet no new information received.
Additional Manufacturer Narrative
Correction information provided in b.2., h.6., and h.11.(h.6.- a0409 code was inadvertently submitted initially instead of a24) based on internal review of available information, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).